MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE

BECTON DICKINSON SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928850
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that an unspecified number of syringe 1.0ml 29ga 1/2in 10bag 500 pl/wg clogged during use.The following was reported by the initial reporter: "it was reported that needle felt somewhat dull and then when injecting found out it was burred.Also reported needles become very easily clogged.Verbatim: from phone call on (b)(6) 2021 11:10:12: called this end user and left message on the voice prompt system for him to call the (b)(6) phone number.Need the lot number occd dates, if he still has items and walgreens pharmacy location for replacements.Dc.Product concerns i am very disappointed with the quality of the (b)(6) insulin syringes item #: 677259.When i first to injected myself i noticed that the needle felt somewhat dull and when i pushed it into my skin i was made aware of the fact needle was actually barbed.I also feel like the needles become very easily clogged and struggle when pushing in which makes it me worry something bad is going to happen as a result of this problem.For the price i was charged i would expect a far superior item since i pay less money for a product which is a lot better quality then your item.I do not understand how so many issues could be in this product unless there is some issue with your manufacturing devices which if this is the case you might want to have this problem fixed.I am now very skeptical about purchasing any other walgreens products since i fear these items could be of similar quality to these syringes.Please let me know what is found out and have a good holiday season.".
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A device history review could not be completed as no batch number was provided.H3 other text : see h10.
 
Event or Problem Description
It was reported that an unspecified number of syringe 1.0ml 29ga 1/2in 10bag 500 pl/wg clogged during use.The following was reported by the initial reporter: "it was reported that needle felt somewhat dull and then when injecting found out it was burred.Also reported needles become very easily clogged.Verbatim: from phone call on 2021-01-07 11:10:12: called this end user and left message on the voice prompt system for him to call the walgreens phone number.Need the lot number occd dates, if he still has items and walgreens pharmacy location for replacements.Dc product concerns i am very disappointed with the quality of the walgreen insulin syringes item #: 677259.When i first to injected myself i noticed that the needle felt somewhat dull and when i pushed it into my skin i was made aware of the fact needle was actually barbed.I also feel like the needles become very easily clogged and struggle when pushing in which makes it me worry something bad is going to happen as a result of this problem.For the price i was charged i would expect a far superior item since i pay less money for a product which is a lot better quality then your item.I do not understand how so many issues could be in this product unless there is some issue with your manufacturing devices which if this is the case you might want to have this problem fixed.I am now very skeptical about purchasing any other walgreens products since i fear these items could be of similar quality to these syringes.Please let me know what is found out and have a good holiday season.".

Brand Name
SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11248211
Report Number2243072-2021-00177
Device Sequence Number3533203
Product Code FMF
UDI-Device Identifier00311917014876
UDI-Public00311917014876
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928850
Device Catalogue Number928850
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1